Opuscula Math. 35, no. 5 (2015), 567-594
http://dx.doi.org/10.7494/OpMath.2015.35.5.567

 
Opuscula Mathematica

Rigidity of monodromies for Appell's hypergeometric functions

Yoshishige Haraoka
Tatsuya Kikukawa

Abstract. For monodromy representations of holonomic systems, the rigidity can be defined. We examine the rigidity of the monodromy representations for Appell's hypergeometric functions, and get the representations explicitly. The results show how the topology of the singular locus and the spectral types of the local monodromies work for the study of the rigidity.

Keywords: rigidity, monodromy, arrangement of hyperplanes.

Mathematics Subject Classification: 33C65, 57M05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Yoshishige Haraoka, Tatsuya Kikukawa, Rigidity of monodromies for Appell's hypergeometric functions, Opuscula Math. 35, no. 5 (2015), 567-594, http://dx.doi.org/10.7494/OpMath.2015.35.5.567

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.